# SDR ASOA20140922108

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 23,842 hours, 15,606 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 24,632 hours, 14,349 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LAVATORY SMOKE WARNING ON EICAS AFTER TAKEOFF.  ACFT PERFORMED AN AIR TURN BACK WHERE IT LANDED WITHOUT INCIDENT.   NR 2 ENGINE WAS R & R AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
